# SDR SWAA2015030237028

- Difficulty date: February 23, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 6520726
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SUPPORT CHANNEL CRACKED BETWEEN BS 495 TO 500A, STRINGER 26R.  R & R CHANNEL IAW SRM & DWG.
